Hiya.... New To This Group!!!!

Tinkerbell

New Member
Standard Member
Nov 5, 2014
5
1
3
44
Just found this forum today;) It looks really good and helpful!
Have just finished 1st month on 30mg and have lost 5 kilos so very happy about that .. I'm just wondering if anyone else feels tired all the time? I feel more tired now I'm on Duromine than I was before?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hello, Tinkerbell!
Welcome
Congrats on your first achievement - 5 kg!
Feeling tired is explainable - Duromine is a stimulant so basicaly you get more energy and sleep not very well (right?), plus you are now sticking to a low-calorie diet which is a bit unusual for your body, hence the tiredness feeling. I hope you will progress more and more every day and if you need any help - ask here, we always ready to help our beautiful ladies! Have a good day!
 

Tinkerbell

New Member
Standard Member
Nov 5, 2014
5
1
3
44
Thank you so much Kate for your reply!
It makes sense now you've put it like that, I've gone from eating whatever I wanted to now not eating over 1200 calories a day.... Big difference. And yes, still after 1 month of being on duromine, I go to bed thinking I'm going to sleep really well, but then I don't, I wake every couple of hours?
I'm actually starting on the 40mg tomorrow, so I'm wondering if the tiredness will alter in any way with this?

Thanks heaps for your info, really appreciated. ;)